Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Help with symptoms coming off cerazette

(4 Posts)
amatuermummy Sat 08-Aug-15 08:16:51

I came off cerazette 8 days ago due to side effects I couldn't cope with. I was only on it for 6 weeks but had crippling headaches and major mood swings/depression. This was the first pill I had tried and I have been prescribed another brand to start on but I was going to give my body a short break and wait until after my period came to start the new pill. My query is, literally since the day I stopped taking cerazette, I have felt sick and it appears to be getting worse each day. I've had the feeling of my period coming for a couple of days but nothing yet. I know it can take a while for periods to return after cerazette but I was hoping that the short time I was on it would mean it would be quicker.

Does anyone have any experience with coming off cerazette and having similar symptoms? How long did it take to return to normal. I'm keen to start the new pills but I want to wait until things have returned to normal first.

Thanks

ememem84 Sat 08-Aug-15 10:01:46

Yes. Exact same symptoms. That stuff messed me up. Emotionally and mentally unstable I was!

It does pass. Promise. It took a couple of weeks though for me to start feeling normal again.

amatuermummy Sat 08-Aug-15 10:15:42

Thank you, I just hope it passes soon, I hate feeling sick every day.

amatuermummy Sat 15-Aug-15 07:52:17

I wonder if I could raise this again as it is now 2 weeks since coming off cerazette and I am still feeling very nauseous every day. I was only on it for 6 weeks, I thought it might pass quickly. Has anyone else had this and how long did it last? Thank you

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now